# SDR DHL2005741609

- Difficulty date: June 11, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUTOUT SURROUNDING EXTERNAL DOUBLER HAS 3EA CRACKS AT STA: 561 (MATING SURFACE FOR MCD HINGE)  TRIMMED-OUT 3.45 INCH X .440 INCH SECTION OF AEI-38 EXTERNAL SURROUND DOUBLER  AT STA 561 TO REMOVE ALL 3 CRACKS IAW AEI EO 1448 FABRICATED FILLER FOR EXTERNAL DOUBLER SIZE 3.34 INCH X .440 INCH X .100 INCH THICK 2024-T3 MATERIAL PO9002219, TREATED/PRIMED FILLER AND TRIMMED EDGE IAW AEI EO NR 1448,  SRM 51-10-2 INSTALLED NEW FILLER SECTION AND SEALED EDGES GAP IAW EAI RO 1448 AND B727 SRM 51-20-4 W/8110-3 DATED 6-10-05 ASTAR INSP NOTE: A RFES WAS REQUIRED AND WRITTEN TO A/F ENGINEERING TO CREATE AN MSI FOR NDT INSP NO LATER THAN NEXT C-CHECK.
